# SDR SCNA20210514030

- Difficulty date: April 14, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30623
- Aircraft time: 55,873 hours, 31,210 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Crossover Duct
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H PACK BAY CROSS OVER DUCT ATTACH BRACKET AT THE KEEL BEAM FWD IS CRACKED. REMOVED AND REPLACED L/H PACK BAY CROSS OVER DUCT ATTACH BRACKET AT KEEL BEAM PER BOEING 737 SRM 51-40-02-0G-0 PART 9. APPLIED CORROSION INHIBITING COMPOUND PER BOEING 737 AMM 51-21-91-620-802.
